Filters : "Schelp, Richard H." Limpar

Filters



Refine with date range


  • Source: Journal of the Brazilian Computer Society. Unidade: IME

    Subject: TEORIA DOS GRAFOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOLLOBÁS, Béla et al. Ramsey minimal graphs. Journal of the Brazilian Computer Society, v. 7, n. 3, p. 27-37, 2001Tradução . . Disponível em: https://doi.org/10.1590/S0104-65002001000200005. Acesso em: 03 out. 2022.
    • APA

      Bollobás, B., Donadelli Junior, J., Kohayakawa, Y., & Schelp, R. H. (2001). Ramsey minimal graphs. Journal of the Brazilian Computer Society, 7( 3), 27-37. doi:10.1590/S0104-65002001000200005
    • NLM

      Bollobás B, Donadelli Junior J, Kohayakawa Y, Schelp RH. Ramsey minimal graphs [Internet]. Journal of the Brazilian Computer Society. 2001 ; 7( 3): 27-37.[citado 2022 out. 03 ] Available from: https://doi.org/10.1590/S0104-65002001000200005
    • Vancouver

      Bollobás B, Donadelli Junior J, Kohayakawa Y, Schelp RH. Ramsey minimal graphs [Internet]. Journal of the Brazilian Computer Society. 2001 ; 7( 3): 27-37.[citado 2022 out. 03 ] Available from: https://doi.org/10.1590/S0104-65002001000200005
  • Source: Journal of the London Mathematical Society. Second Series. Unidade: IME

    Subject: TEORIA DOS GRAFOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOLLOBÁS, Béla e KOHAYAKAWA, Yoshiharu e SCHELP, Richard H. Essentially infinite colourings of graphs. Journal of the London Mathematical Society. Second Series, v. 61, n. 3, p. 658-670, 2000Tradução . . Disponível em: https://doi-org.ez67.periodicos.capes.gov.br/10.1112/S0024610700008796. Acesso em: 03 out. 2022.
    • APA

      Bollobás, B., Kohayakawa, Y., & Schelp, R. H. (2000). Essentially infinite colourings of graphs. Journal of the London Mathematical Society. Second Series, 61( 3), 658-670. doi:10.1112/S0024610700008796
    • NLM

      Bollobás B, Kohayakawa Y, Schelp RH. Essentially infinite colourings of graphs [Internet]. Journal of the London Mathematical Society. Second Series. 2000 ; 61( 3): 658-670.[citado 2022 out. 03 ] Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1112/S0024610700008796
    • Vancouver

      Bollobás B, Kohayakawa Y, Schelp RH. Essentially infinite colourings of graphs [Internet]. Journal of the London Mathematical Society. Second Series. 2000 ; 61( 3): 658-670.[citado 2022 out. 03 ] Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1112/S0024610700008796

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022